# SDR USAA070158

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, STA 770, LBL 12 HAS CORROSION.  TREATED, PRIMED & REINSTALLED NUT PLATES PER TR 53-10-06B, SRM 51-40-02; CORR TASK C53-208-01, DEFECT SIZE:  .5 INCH.
